Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 445, NWS St. Louis, MO

August 28, 2008Calhoun County, Greene County, Jersey County, Illinois; 8 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 28, 2008, 7:47 PM CDT for Calhoun County, Greene County, Jersey County, Illinois; 8 counties in Missouri. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2008, 7:47 PM CDT (00:47 UTC)
Expired
Aug 28, 2008, 8:30 PM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Callaway County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 49 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 8:00 PM CDTTSTM WND GST 50Troy, MO
Aug 28, 8:05 PM CDTTSTM WND GST 55Hermann, MO
Aug 28, 8:10 PM CDTTSTM WND GST 50Winfield, MO
Aug 28, 8:23 PM CDTTSTM WND DMGWentzville, MOWIRES DOWN AT WEST MEYER AND POINT PRAIRIE ROADS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 7:00 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1059 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1059 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 290047
SVRLSX
ILC013-061-083-MOC027-071-073-113-139-163-183-219-290130-
/O.NEW.KLSX.SV.W.0445.080829T0047Z-080829T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT THU AUG 28 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
  NORTHERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
  WARREN COUNTY IN EAST CENTRAL MISSOURI
  SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS
  SOUTHERN GREENE COUNTY IN SOUTHWEST ILLINOIS
  WESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 830 PM CDT

* AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF EOLIA TO 6
  MILES NORTHEAST OF JONESBURG TO 17 MILES SOUTHWEST OF MINEOLA...AND
  WERE MOVING SOUTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DAVIS...
  WARRENTON...
  TRUESDALE...
  TROY...
  HERMANN...
  WRIGHT CITY...
  MOSCOW MILLS...
  WINFIELD...
  WENTZVILLE...
  TRELOAR...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3875 9187 3932 9104 3935 9026 3863 9074
      3839 9075 3868 9166 3870 9166
TIME...MOT...LOC 0046Z 307DEG 40KT 3925 9106 3892 9124
          3873 9181

$$

GKS
2 follow-up statements
000 
WWUS53 KLSX 290104
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT THU AUG 28 2008

ILC013-061-083-MOC027-071-073-113-139-163-183-219-290130-
/O.CON.KLSX.SV.W.0445.000000T0000Z-080829T0130Z/
JERSEY IL-CALHOUN IL-GREENE IL-FRANKLIN MO-GASCONADE MO-ST. CHARLES 
MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-804 PM CDT 
THU AUG 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN GREENE...CALHOUN AND WESTERN JERSEY COUNTIES IN
SOUTHWEST ILLINOIS...AND EASTERN CALLAWAY COUNTY IN CENTRAL
MISSOURI...AND LINCOLN...MONTGOMERY...WARREN...WESTERN ST. CHARLES...
NORTHERN GASCONADE AND NORTHERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOZIER TO FLINT HILL TO 6 MILES
SOUTH OF HERMANN...AND WERE MOVING SOUTHEAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...HARDIN...
BATCHTOWN...WINFIELD...ST. PAUL...NUTWOOD...MEPPEN...BEECHVILLE...
OFALLON...GOLDEN EAGLE AND FIELDON.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3929 9099 3935 9027 3935 9026 3863 9074
      3839 9075 3873 9179
TIME...MOT...LOC 0104Z 300DEG 50KT 3925 9073 3885 9087
          3860 9139

$$

GKS
000 
WWUS53 KLSX 290128
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 PM CDT THU AUG 28 2008

ILC013-061-083-MOC027-071-073-113-139-163-183-219-290136-
/O.EXP.KLSX.SV.W.0445.000000T0000Z-080829T0130Z/
JERSEY IL-CALHOUN IL-GREENE IL-FRANKLIN MO-GASCONADE MO-ST. CHARLES 
MO-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-PIKE MO-826 PM CDT 
THU AUG 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENE...CALHOUN AND
WESTERN JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND EASTERN CALLAWAY
COUNTY IN CENTRAL MISSOURI...AND LINCOLN...MONTGOMERY...WARREN...
WESTERN ST. CHARLES...NORTHERN GASCONADE AND NORTHERN FRANKLIN
COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN
NORTHEAST MISSOURI EXPIRES AT 830 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY 
AND NO LONGER APPEARED TO BE SEVERE.  EXPECT PERIODS OF HEAVY 
RAINFALL WITH WIND GUSTS UP TO 40 MPH FOR THE NEXT HOUR. 

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM

LAT...LON 3929 9099 3935 9027 3935 9026 3863 9074
      3839 9075 3873 9179
TIME...MOT...LOC 0126Z 300DEG 50KT 3916 9043 3874 9060
          3852 9105

$$

GKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:04 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 28, 6:04 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT THU AUG 28 2008

.DISCUSSION...
/114 PM CDT THU AUG 28 2008/
LEFTOVERS FROM MCS CONTINUE TO SLOWLY ADVECT SOUTH ACROSS EXTREME
EASTERN MISSOURI AND WESTERN ILLINOIS EARLY THIS AFTERNOON. THIS HAS
HELD TEMPERATURES BACK ACROSS WEST CENTRAL ILLINOIS AND BACKED
WINDS TO THE EAST. BELIEVE THIS AREA OF CONVECTION WILL CONTINUE
TO MOVE SOUTH ACROSS SOUTHWEST ILLINOIS THIS AFTERNOON...BEFORE
MORE CONVECTION DEVELOPS LATER THIS AFTERNOON ALONG THE COLD FRONT
THAT IS CURRENTLY POSITIONED TO OUR NORTHWEST.

IN FACT...ATMOSPHERE CONTINUES TO DESTABILIZE ACROSS THE WESTERN
HALF OF THE CWA WITH DEWPOINTS RISING INTO THE LOWER 70S AND
TEMPERATURES NEAR 90 DEGREES. DEEP LAYER SHEAR OF 30KT WILL KEEP
PRIMARY MODE OF CONVECTION MULTICELL...THEREFORE LARGE HAIL AND
DAMAGING WINDS WILL BE THREATS WITH THUNDERSTORMS THAT BECOME
SEVERE. WILL HAVE TO CAREFULLY WATCH STORMS THAT INTERACT WITH THE
OUTFLOW BOUNDARY LAYED OUT ACROSS THE CWA...ENHANCED STORM
RELATIVE HELICITY COULD AID IN TORNADOGENESIS.

CONVECTION SHOULD WEAKEN LATE THIS EVENING WITH LOSS OF DIURNAL
INSTABILITY...AS FRONT PROGRESSES THROUGH THE REMAINDER OF THE CWA.

A BEAUTIFUL HOLIDAY WEEKEND LOOKS TO BE IN THE OFFING AS HIGH
PRESSURE BUILDS ACROSS THE MIDWEST. MOSTLY SUNNY CONDITIONS AND VERY
COMFORTABLE TEMPERATURES/HUMIDITY CAN BE EXPECTED AS WE CLOSE OUT
ANOTHER SUMMER VACATION SEASON.

THE CENTER OF HIGH PRESSURE WILL GRADUALLY MOVE TO THE EAST OF THE
AREA BY MONDAY WITH TEMPERATURES MODERATING TO SEASONAL NORMALS AND
HUMIDITY SLOWLY BUILDING BACK INTO THE AREA. TEMPERATURES IN THE
UPPER 80S TO NEAR 90 DEGRESS SHOULD BE THE RULE MONDAY AND TUESDAY.

MANY QUESTIONS REMAIN IN THE EXTENDED AS HURRICANE GUSTAV WILL
SURELY SLOW DOWN THE MEAN FLOW ACROSS THE UNITED STATES NEXT WEEK.
EXPECT IT TO DELAY THE PROGRESSION OR STALL THE SHORTWAVE/FRONT THAT
APPROACHES OUR CWA ON WEDNESDAY. CURRENT INDICATIONS ARE THAT THE
REMNANTS OF THE TROPICAL SYSTEM WILL THEN MOVE DIRECTLY ACROSS OUR
CWA. HEAVY RAIN AND FLOODING WILL CERTAINLY BE POSSIBLE NEXT
THURSDAY/FRIDAY IF THIS SCENARIO IS CORRECT. STAY TUNED

CVKING

&&

.AVIATION...
/530 PM CDT THU AUG 28 2008/
FOR THE 00Z TAFS...CDFNT CURRENTLY EXTDG FM WI SW THRU NWRN MO TO
THE TX PNHDL WL MOVE SEWD THRU THE CWA TGT. NUMEROUS TSRA HAVE
DVLPD ALONG THIS FNT FM NR MKC TO NR IRK ATTM. THIS TSRA ACTIVITY
WILL SHIFT SEWD WITH THE CDFNT. TSRA SHOULD MOVE THRU UIN AND COU
FM 01-05Z...AND THRU STL/SUS FM 03-07Z FRI. THE SLY SFC WNDS WILL
VEER ARND TO A NWLY DIRECTION TGT AFTER PASSAGE OF THE CDFNT. THE
CDFNT SHOULD MAKE IT DOWN TO THE STL METRO AREA ARND 06-07Z FRI.
ALTHOUGH THE SFC DWPTS WILL BE LOWERING BHND THE CDFNT FOG MAY
DVLP IN UIN AND COU LT TGT AND EARLY FRI MRNG WITH A CLRG SKY AND
SATURATED GROUND FM THU EVNG RAINFALL. CLOUD CVR IN STL/SUS WILL
PROBABLY NOT SCT OUT TIL AFTER SUNRISE FRI MRNG. SFC WNDS WL BE
NLY ON FRI AS A SFC RDG BLDS SEWD THRU THE CWA BHND THE CDFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 28, 2:53 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT THU AUG 28 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
253 PM CDT THU AUG 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS WILL BE
SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY ACROSS SOUTHERN
MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Aug 28, 7:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     PERRY                   39.43N  91.67W
08/28/2008                   RALLS              MO   LAW ENFORCEMENT

            SEVERAL LARGE TREES AND LARGE LIMBS DOWN...ALSO POWER
            LINE DAMAGE...THROUGHOUT PERRY

&&

EVENT NUMBER LSX0800910

TRUETT
Local storm report, Aug 28, 7:22 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     NEWARK                  39.99N  91.97W
08/28/2008  E55 MPH          KNOX               MO   TRAINED SPOTTER

            PEA SIZED HAIL...ONE HALF MILE NORTH OF NEWARK

&&

EVENT NUMBER LSX0800911

JP
Local storm report, Aug 28, 7:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     LADDONIA                39.24N  91.64W
08/28/2008                   AUDRAIN            MO   TRAINED SPOTTER

            3 5 INCH DIAMETER TREE LIMBS BLOWN DOWN...SUSTAINED
            WINDS 50 TO 60 MPH FOR APPROX 5 MINUTES.

&&

EVENT NUMBER LSX0800912

TRUETT
Local storm report, Aug 28, 7:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 S BETHEL              39.86N  92.02W
08/28/2008                   SHELBY             MO   LAW ENFORCEMENT

            TREE DOWN ACROSS THE NORTH RIVER BRIDGE ON HWY 15

&&

EVENT NUMBER LSX0800914

MILLER
Local storm report, Aug 28, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     MONROE CITY             39.65N  91.73W
08/28/2008                   MONROE             MO   TRAINED SPOTTER

            4 TO 6 INCH LIMBS DOWN

&&

EVENT NUMBER LSX0800915

MILLER
Local storm report, Aug 28, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
746 PM CDT THU AUG 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0737 PM     FUNNEL CLOUD     MONTGOMERY CITY         38.98N  91.51W
08/28/2008                   MONTGOMERY         MO   LAW ENFORCEMENT

            NO TOUCHDOWN...TIME APPROX

&&

EVENT NUMBER LSX0800916

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 7:07 PM CDTSevere Thunderstorm WarningLSXAdams, Pike53 min
Aug 28, 7:33 PM CDTSevere Thunderstorm WarningLSXBrown, Calhoun, Greene, Pike42 min
Aug 28, 7:00 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe45 min
Aug 28, 7:21 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Gasconade, Lincoln, Montgomery, Osage and 1 more39 min
Aug 28, 9:19 PM CDTSevere Thunderstorm WarningLSXCrawford41 min
Aug 28, 10:08 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington37 min
Aug 28, 11:51 PM CDTFlash Flood WarningLSXCrawford4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.